# SDR SWIA200514897

- Difficulty date: April 20, 2005
- Submitted: April 21, 2005
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Aircraft time: 37,029 hours, 46,324 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING STRIP BY GALLEY IS LOOSE AND DOES NOT LIGHT UP.  REPAIRED BROKEN WIRE UNDER GALLEY AND REPLACED FORWARD SECTION OF LIGHT TRACK.  OPERATIONAL CHECK GOOD.
